# SDR SWAA2022071828317

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 79,555 hours, 47,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 12 DEF INOP / [01] PERFORMED OPS CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00; OPS CHECKS GOOD; NO FAULTS NOTED.
